# SDR AALA202109215987

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 63,135 hours, 24,704 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVERWING EXIT NOT SHOWING ARMED ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. RESET LEFT OVERWING SLIDE COVER OPERATIONS CHECK GOOD.
